# SDR CA091208005

- Difficulty date: December 7, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,545 hours
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVICE DOOR HANDLE PROX/STOP BRACKET CRACKED. REPLACED.  DEFECT-885812.
